# SDR UIEA2021020200196

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,839 hours, 18,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD TEMP REMAINED AT 33C THROUGHOUT FLT EVEN WITH FD TEMP CONTROLLER AT THE FULL COLD POS 7 O'CLOCK( PERFORMED RH PACK OPERATION OF PC OK AS PER AMM 21-51/501.  )
